MathSciNet Relay Station
MathSciNet bibliographic data
MR632071 (58 #30243) 46G99
Fisher, Michael J. Harmonic functions and their conjugates on Hilbert space. Trans. Amer. Math. Soc. 137 (1969), 387–405.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement